Bulletin of the American Mathematical Society

Curvature and complex analysis

R. E. Greene and H. Wu

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 1045-1049.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533187

Mathematical Reviews number (MathSciNet)
MR0283240

Zentralblatt MATH identifier
0225.32010

Subjects
Primary: 5380 5760 3249
Secondary: 3222 3235

Citation

Greene, R. E.; Wu, H. Curvature and complex analysis. Bull. Amer. Math. Soc. 77 (1971), no. 6, 1045--1049. https://projecteuclid.org/euclid.bams/1183533187


Export citation

References

  • 1. D. Gromoll and W. Meyer, On complete open manifolds of positive curvature, Ann. of Math (2) 90 (1969), 75-90. MR 40 #854.
  • 2. L. Hörmander, $L\sp{2}$ estimates and existence theorems for th $\bar \partial $ operator, Acta Math. 113 (1965), 89-152. MR 31 #3691.
  • 3. S. Kobayashi, Geometry of bounded domains. Trans. Amer. Math. Soc. 92 (1959), 267-290. MR 22 #3017.
  • 4. H. Wu, Negatively curved Kähler manifolds, Notices Amer. Math. Soc. 14 (1967), 515. Abstract #67T-327.
  • 5. H. Wu, Normal families of holomorphic mappings, Acta Math. 119 (1967), 193-233. MR 37 #468.

See also

  • Part II: R. E. Greene, H. Wu. Curvature and complex analysis. II. Bull. Amer. Math. Soc., Volume 78, Number 5 (1972), 866--870.
  • Part III: R. E. Greene, H. Wu. Curvature and complex analysis. III. Bull. Amer. Math. Soc., Volume 79, Number 3 (1973), 606--608.